MAUDE Adverse Event Report: William Cook Europe Zenith Alpha 2 Thoracic Proximal Component; MIH System, Endovascular Graft, Aortic Aneurysm Treatment

William Cook Europe Zenith Alpha 2 Thoracic Proximal Component; MIH System, Endovascular Graft, Aortic Aneurysm Treatment
Model Number G60023
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Codes Chest Pain (1776); Vascular Dissection (3160)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: the bare stent did not land parallel in the aorta.They ballooned it because of the tortuosity of the stent.The patient had chest pain.There was a focal dissection in that area so there was a second stent placed successfully although there is still a small leak.Images are available.
 
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).Blank fields on this form indicate the information is unknown or unavailable.Investigation is still in progress.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
Zenith Alpha 2 Thoracic Proximal Component
Common Device Name
MIH System, Endovascular Graft, Aortic Aneurysm Treatment
Manufacturer (Section D)
William Cook Europe
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
William Cook Europe
sandet 6
bjaeverskov DK463 2
DA   DK4632
Manufacturer Contact
henriette christiansen
sandet 6
bjaeverskov DK463-2
DA   DK4632
+045()56868382
MDR Report Key50172509
Report Number3002808486-2026-00148
Device Sequence Number9886730
Product Code MIH
UDI-Device Identifier00827002600232
UDI-Public(01)00827002600232(17)280922(10)E4754512
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P140016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG60023
Device Catalogue NumberZTA2-P-36-209-W
Device Lot NumberE4754512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown